# SDR P9IA007

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Part number: 651784417
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 61,915 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

'A' SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO IN ABOUT 20 MINUTE TIME SPAN.  FOLLOWED 'A' SYSTEM FAILURE CHECK LIST, MANUALLY LOWERED LANDING GEAR AND FLAPS.  REPLACED NR 2 ENGINE 'A' SYSTEM PRESSURE LINE, SERVICED HYDRAULIC SYSTEM.  RUN UP AND LEAKED CHECKED GOOD PER MM 71-00 AND 29-10-0.  (M)
